# SDR DALA2024060905902

- Difficulty date: June 4, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 89,132 hours, 17,148 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1804, LEFT SIDE EMERGENCY LIGHTS ON AFTER LANDING. CORRECTIVE ACTION: FOUND S194 GAP TO BE 0.186 AFTER PERFORMING BITE OF PSEU. PSEU SHOWED FAR W/ DOOR CLOSED. PERFORMED L1 DOOR S194 SENSOR ADJUSTMENT. GAP WAS FOUND OUT OF LIMITS DUE TO LOOSE BRACKET. BRACKET SECURRED PER AMM 20-1. (LP 4347768, 0377236)
